# SDR ASAA1159364

- Difficulty date: March 30, 2011
- Submitted: April 1, 2011
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 8,375 hours, 2,565 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

APU MAINT LIGHT ILLUMINATED AFTER APU START DURING TAXI IN.  PERFORMED BITE CHECK ON CDU PER AMM 49 61 00 700 801 AND NO FAULTS FOUND WITH THE LAST 30 DAYS CHECKED APU OIL AS FULL AND OPERATED APU WITH NO FAULTS NOTED.
